Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have been suffering from vertigo. What could be the reason? Will intake of vitamins cure this?

Hi , i have been suffering from verigo from last 2 years, i had got the vertigo attach for 3 times in last 2 years, i really would like to know the reason and any vitamins intake would help to reduce the problem as some times i feel i'm dehidrated and little head spinning when i'm tired or did lot of physical you think all these causes verito, please suggest me good medicine
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
welcome to Healthcare Magic.

Vertigo can occur in several conditions. Common causes of vertigo like symptoms:
-Inner ear problem
-Low blood pressure and dehydration
-Vitamins deficiency
-Anxiety and depression
-CNS pathology

Your case need evaluation by general physician to find cause of the vertigo. Treatment will depend more on the cause of vertigo. Till that time maintain proper hydration and monitor your BP. There is no harm in taking vitamin but it is not the final cure for your problem.

Wish you all the best.

Dr Ashish Kumar Mittal
Answered: Fri, 26 Apr 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor